# SDR UHLA2011020500097

- Difficulty date: February 5, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 17,493 hours, 10,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT SEAT TRACK BEAM BETWEEN FR90-90A.  REMOVED AND REPLACED LT INTERCOSTAL IAW EMB 170 SRM 51-41-01.
